# SDR IPXA1564246

- Difficulty date: December 29, 2010
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 25,967 hours, 17,707 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Channel
- Part number: 313N305339
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, NR1 ENG NACELLE STRUT AFT FAIRING AREA, OTBD HAT CHANNEL SUPPORT HAS DAMAGE ON VERT FLANGE.  LOCATED AT FWD SIDE OF CUTOUT FOR PANEL 435AL (MARKED).  R & R NR1 ENG AFT FAIRING 435AL OTBD LOWER CHORD IAW SRM 51-40-02  SRM 54-51-71-01-1, SRM 54-51-71-1A-1 DWG 313N3050.
